Please use this identifier to cite or link to this item:
Title: Fractal dimension for Gaussian colored processes
Author: Llosa, Josep
Masoliver, Jaume, 1951-
Keywords: Fluctuacions (Física)
Distribució (Teoria de la probabilitat)
Fluctuations (Physics)
Probability theory
Issue Date: 1990
Publisher: The American Physical Society
Abstract: The exact analytical expression for the Hausdorff dimension of free processes driven by Gaussian noise in n-dimensional space is obtained. The fractal dimension solely depends on the time behavior of the arbitrary correlation function of the noise, ranging from DX=1 for Orstein-Uhlenbeck input noise to any real number greater than 1 for fractional Brownian motions.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review A, 1990, vol. 42, núm. 8, p. 5011-5014.
Related resource:
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
53707.pdf522.88 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.